On interval-valued fuzzy prime ideals of a semiring
AbstractIn this paper we introduce the notion of interval-valued fuzzy prime ideal of a semiring, interval-valued fuzzy completely prime ideal of a semiring and study some important properties of these two ideals in the context of interval-valued fuzzy algebra.
How to Cite
Dutta, T. K., Kar, S., & Purkait, S. (2012). On interval-valued fuzzy prime ideals of a semiring. European Journal of Mathematical Sciences, 1(1), 1-16. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/11
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to European Journal of Mathematical Sciences. The Copyright Transfer Agreement, which will be provided by the journal, should be signed by the appropriate person. The transfer of copyright does not take place until the manuscript is accepted for publication. If necessary, authors are responsible for obtaining permissions to reprint previously published figures, tables, and other material.